# SDR AT0700025

- Difficulty date: March 18, 2003
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB DAMAGE.  INSTALLED DOUBLER REPAIR ON FWD CARGO DOOR PAN AFT CORNER IAW BEACOM CQTCRL-03-00134H DATED MARCH 18, 2003 AND RES 03-0265.  MATERIAL USED 2024-0 .063.  HEAT TREATED TO 2024-T3, 5.5" X 5.5".
